Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-12-2003, 05:00 AM
Mary
Guest
 
Posts: n/a
Default Clinical Depression

I have been taking Trileptal since 8/12/03 for the treatment of Severe clinical depression. This treatment is following a round of ECT treatments. I am currently taking 300 mg twice daily (morning and night). I feel tired yet sometimes I am unable to fall asleep at night? Also, recently I am experiencing numbness in both my arms and sometimes tingling in my fingers? One of my doctors said perhaps this is related to the way I sleep at night? Any comments?
Reply With Quote
  #2  
Old 10-18-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been on tegrital for only two days and I experiencing tingling in my hands and numbness in my arms. At times it is almost painful. Does it seem like your muscles are tense too? I don't know, I am sure it is from the medication because I did not have these symptoms prior to taking the medication. Are you still on tegrital?
Reply With Quote
  #3  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default sleep problems

i take trileptal...and have insonmia. Ask your doctor to perscribe zyprexa for sleep. It has done wonders for me.
Reply With Quote
  #4  
Old 12-02-2005, 06:00 AM
dee dee
Guest
 
Posts: n/a
Default trileptal

I was hospitalized last year right after Thanksgiving and was told that I was bi-polor. I have been on triliptal 150mg twice a day since last
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

i take 1200 mg at night and it knocks me out i have a hard time stayin up after my dose
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
depression? velrod Zonegran 6 01-14-2008 01:06 AM
OCD/Depression Unregistered Abilify 4 09-10-2007 12:07 AM
depression Unregistered Strattera 2 12-03-2005 06:00 AM
depression Unregistered Yasmin 0 12-03-2005 06:00 AM
depression Julie Yasmin 0 06-07-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:05 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.